# SDR R61A201502010064

- Difficulty date: February 1, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 27,558 hours, 20,747 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PASSING THRU 10,000 FT WHILE FLYING, CREW HEARD AN UNUSUAL SOUND FROM THE CABIN FOLLOWED BY THE ODOR OF SMOKE.  DONNED OXYGEN MASKS AND DECLARED AN EMERGENCY. LANDED WITHOUT INCIDENT.  DURING TAXI, RECEIVED A PACK 1 FAIL MESSAGE. TAXIED TO GATE.  MAINTENANCE RAN THE APU, APPLIED BLEED, RAN THE NR 2 PACK WITH FULL COLD AND FULL HOT IAW AMM AND FOUND THE PACK 1 HAD FAILED.
